# SDR AALA20040068

- Difficulty date: January 14, 2004
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N90511
- Make and model: Doug DC-9-82
- Aircraft serial: 49805
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 46700017
- Condition: Shorted
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MIA  INFLIGHT FUMES WERE SMELLED IN COCKPIT AND FORWARD GALLEY.  LIGHT SMOKE DETECTED IN FORWARD GALLEY.  EMERGENCY DECLARED AND LANDED AT MSY.  NO PASSENGER OR CREW ILLNESS.  FOUND COFFEEMAKER WIRE SHORTED AND BURNED ON WATER SENSOR ON NUMBER 1 COFFEEMAKER.  REPLACED NUMBER 1 COFFEEMAKER IN FORWARD GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
